Now that’s how you keep kids off steroids, people

Pax Arcana

You know that anti-steroids commercial? The one with the discus thrower statue guy crumbling? That one?

Well, that commercial sucks.

Not because it sends the wrong message, but because it gives kids the idea that they will reach statuesque Olympian heights before they succumb. And when they do fall apart, they will do so metaphorically — and legs first.

Wired has a better suggestion. Why not show them these seriously fucked up pictures of one man’s struggle against the worst chest acne you will ever see in your entire life.

The photos are of a 21-year-old amateur German bodybuilder whose chest exploded with acne after cycling anabolic steroids to get his pump on. The clinical snapshots are enough to make me want to crawl into my coffee mug (which says “World’s #1 Blogger”) to escape the searing eye pain.

Doctors ordered the patient to quit steroids and start taking antibiotics. Two months later, the acne was gone. So was the muscle. Only gruesome scarring remained — and as his doctors wrote last week in the Lancet, that “is likely to remain with the young man for the rest of his life.”

Here’s the first picture. The full set — including much graphic nastiness — is after the jump.

Ready? OK, scroll down…

You sure about this?

OK, you asked for it…

OK just kidding. Here you go…

Graphic Evidence Against Steroid Abuse [Wired]

Advertisements

5 Comments

Filed under science, sports

5 responses to “Now that’s how you keep kids off steroids, people

  1. Bout to watch this flick tonight, strangely enough. But the steroids having been helping me at all, minus the rage fits which I enjoy. I guess you’re supposed to work out or something at the same time, seems like a lot of work to me. I’m popping roids to avoid that kind of work, sheesh.

  2. Joanna

    Hehehe. Spaghetti cat.

  3. hello i have not take steroids but i took haladrol witch is a muscle enhancer and i started break en out on the side of my chest and back just a small amount but it is painful. since then i have stoped taken them … lets hope it heals

  4. al

    wow he isnt even big or muscular yet acne side like a mofo

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s